The lower and upper approximations in a quotient hypermodule with respect to fuzzy sets


KAZANCI O. , YAMAK S. , Davvaz B.

INFORMATION SCIENCES, cilt.178, sa.10, ss.2349-2359, 2008 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 178 Konu: 10
  • Basım Tarihi: 2008
  • Doi Numarası: 10.1016/j.ins.2008.01.006
  • Dergi Adı: INFORMATION SCIENCES
  • Sayfa Sayıları: ss.2349-2359

Özet

This paper provides a continuation of ideas presented by Davvaz and Mahdavipour [B. Davvaz, M. Mahdavipour, Roughness in modules, Inform. Sci. 176 (2006) 3658-3674]. The notion of hypermodule is a generalization of the notion of module. In this paper, we consider the quotient hypermodule M/A and interpret the lower and upper approximations as subsets of the quotient hypermodule M/A. Then, we introduce the concept of quotient rough sub-hypermodule. Also, using the concept of fuzzy sets, we introduce and discuss the concept of fuzzy rough hypermodules and then we obtain the relation between fuzzy rough sub-hypermodules and level rough sets. This relation is characterized as a necessary and sufficient condition. (C) 2008 Elsevier Inc. All rights reserved.